RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 2, Pages 345–386 (Mi izv2834)  

This article is cited in 5 scientific papers (total in 5 papers)

On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. II

B. G. Moishezon


Full text: PDF file (3672 kB)

Bibliographic databases:
UDC: 513.6
Received: 22.04.1965

Citation: B. G. Moishezon, “On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966), 345–386

Citation in format AMSBIB
\Bibitem{Moi66}
\by B.~G.~Moishezon
\paper On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 2
\pages 345--386
\mathnet{http://mi.mathnet.ru/izv2834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=216523}
\zmath{https://zbmath.org/?q=an:0161.17802}


Linking options:
  • http://mi.mathnet.ru/eng/izv2834
  • http://mi.mathnet.ru/eng/izv/v30/i2/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. G. Moishezon, “Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions”, Math. USSR-Izv., 1:6 (1967), 1331–1356  mathnet  crossref  mathscinet  zmath
    2. B. G. Moishezon, “The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. I”, Math. USSR-Izv., 3:1 (1969), 167–226  mathnet  crossref  mathscinet  zmath
    3. M. Artin, “Algebraicheskie prostranstva”, UMN, 26:1(157) (1971), 181–205  mathnet  zmath
    4. F. A. Griffits, P. Delin, D. Morgan, D. Syullivan, “Veschestvennaya gomotopicheskaya teoriya kelerovykh mnogoobrazii”, UMN, 32:3(195) (1977), 119–152  mathnet  mathscinet  zmath
    5. Yu. G. Prokhorov, K. A. Shramov, “Automorphism Groups of Moishezon Threefolds”, Math. Notes, 106:4 (2019), 651–655  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:183
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020